# SDR SWAA2022013161066

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 22 BS 847+1.  DAMANGE FOUND ON ACB AFT SHIELD FOUND TO BE OUT OF LIMIT IAW SRM.  LOCATED AND DRILLED NEW SHIELD IAW 737-700 SRM 51-40-05-0G-0 DWG 146A0081.  REPLACED.
